International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 113 | Views: 139

Informative Article | Mathematics | India | Volume 5 Issue 10, October 2016

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Abstract: In this article on fuzzy topological spaces we studied and the further investigated different kind of continues mappings in fuzzy topological space. In this article fuzzy sets have been defined and use of fuzzy numbers in daily life. In this article we have investigated how the fuzzy topological spaces have been defined by different authors and what is its future scope.

Keywords: Fuzzy topology, fuzzy generalized closed set, fuzzy g^* -continuous function, fuzzy almost contra continuous functions

Edition: Volume 5 Issue 10, October 2016,

Pages: 1244 - 1248

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait